ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the homogeneity of principal bundles

Khatamy, R. Ch. and Toomanian, M. (2003) On the homogeneity of principal bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 39-46. ISSN 00002-3043

[img]
Preview
PDF
Download (2850Kb) | Preview

    Abstract

    The paper the principal bundles and gives some rezults about the structure of geodesics in the base space of the principal bundles.

    Item Type: Article
    Additional Information: Об однородности главных пучков / Р. Хатами, М. Туманян.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Sep 2012 11:07
    Last Modified: 02 Oct 2012 12:58
    URI: http://mathematics.asj-oa.am/id/eprint/303

    Actions (login required)

    View Item